# SDR AALA20150911003

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD & L2 DOOR FWD EXIT SIGN FOUND BROKEN.  BOTH EXIT SIGNS REPLACED & TESTED NORMAL AMM 33-51-01.
